# SDR SWIA2020090252165

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 319 FRAME IS CORRODED BETWEEN STRINGER 27 TO 26L.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED NEW FRAME SECTION AND SPLICES IAW CRJ 200 SRM AND SKYWEST CARD.  COMPLETED FORM M-337 AND M-131.  WEIGHT REMOVED .35 WEIGHT INSTALLED .6 TOTAL WEIGHT INSTALLED IS .25.
